# SDR FDEA202210052464

- Difficulty date: October 5, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA71705
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1841 WEB LOWER FLOOR SUPPORT FOUND   WITH CORROSION. LOWER CENTER CARGO COMPARTMENT STATION 1841 WEB , CORROSION AT LOWER FLOOR   SUPPORT EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R   FIGURE 202 REPAIR GENERAL. CORRODED LOWER FLOOR SUPPORT AT STATION 1841   REMOVED AND REPLACED AS PER SRM 51-31-01-0G. LOWER FLOOR SUPPORT FABRICATED AS   PER DOUGLAS DRAWING AGA 7170 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.  ORIG SUB DATE:  10/5/2022
